American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] Yuval Z. Flicker. On the symmetric square: applications of a trace formula . Trans. Amer. Math. Soc. 330 (1992) 125-152. MR 1041045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Paul Gérardin and Wen-Ch’ing Winnie Li. Identities on quadratic Gauss sums . Trans. Amer. Math. Soc. 321 (1990) 159-182. MR 974516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Roberto Scaramuzzi. A notion of rank for unitary representations of general linear groups . Trans. Amer. Math. Soc. 319 (1990) 349-379. MR 958900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Mie Nakata. A Plancherel formula for parabolic subgroups . Trans. Amer. Math. Soc. 319 (1990) 243-256. MR 1019522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Lenny K. Jones. Centers of generic Hecke algebras . Trans. Amer. Math. Soc. 317 (1990) 361-392. MR 948191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] J. D. Rogawski. Trace Paley-Wiener theorem in the twisted case . Trans. Amer. Math. Soc. 309 (1988) 215-229. MR 957068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Allen Moy. Minimal $K$-types for $G\sb 2$ over a $p$-adic field . Trans. Amer. Math. Soc. 305 (1988) 517-529. MR 924768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Solomon Friedberg. A global approach to the Rankin-Selberg convolution for ${\rm GL}(3,{\bf Z})$ . Trans. Amer. Math. Soc. 300 (1987) 159-174. MR 871670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] George Lusztig. Some examples of square integrable representations of semisimple $p$-adic groups . Trans. Amer. Math. Soc. 277 (1983) 623-653. MR 694380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] James Meister. On supercuspidal representations of the metaplectic group . Trans. Amer. Math. Soc. 265 (1981) 575-598. MR 610967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] S. Rallis and G. Schiffmann. On a relation between $\widetilde {\rm SL}\sb{2}$ cusp forms and cusp forms on tube domains associated to orthogonal groups . Trans. Amer. Math. Soc. 263 (1981) 1-58. MR 590410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Ronald L. Lipsman. Fourier inversion on Borel subgroups of Chevalley groups: the symplectic group case . Trans. Amer. Math. Soc. 260 (1980) 607-622. MR 574803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Allan J. Silberger. On Harish-Chandra's $\mu $-function for $p$-adic groups . Trans. Amer. Math. Soc. 260 (1980) 113-121. MR 570781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Allan J. Silberger. Complementary series for $p$-adic groups. I . Trans. Amer. Math. Soc. 259 (1980) 589-598. MR 567099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Robert P. Martin. Tensor products for ${\rm SL}(2,\,k)$ . Trans. Amer. Math. Soc. 239 (1978) 197-211. MR 487045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Roger E. Howe. On the principal series of ${\rm Gl}\sb{n}$ over$p$-adic fields . Trans. Amer. Math. Soc. 177 (1973) 275-286. MR 0327982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Roger E. Howe. On the character of Weil's representation . Trans. Amer. Math. Soc. 177 (1973) 287-298. MR 0316633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2